Edinburgh Research Explorer

Triple Hilbert transforms along polynomial surfaces in R-4

Research output: Contribution to journalArticle

Related Edinburgh Organisations

Open Access permissions

Open

Original languageEnglish
Pages (from-to)471-519
Number of pages49
JournalRevista matematica iberoamericana
Volume25
Issue number2
Publication statusPublished - 2009

Abstract

We investigate the L-2 boundedness of the triple Hilbert transform along the surface given by the graph of a real polynomial P of three variables. We axe interested in understanding the relationship between the geometric properties of the Newton polyhedron of P and the analytic property of L-2 boundedness.

    Research areas

  • Triple Hilbert transform, Newton polyhedron, van der Corput’s lemma , Littlewood-Paley operator , oscillatory singular integral , even in column

Download statistics

No data available

ID: 456627